Tohoku Mathematical Journal

Zum Aufbau einfach zusammenhängender Minimalflächen---besonders über ihre Instabilität und Häufung

Keiichi Shibata

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 38, Number 3 (1986), 399-416.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228453

Digital Object Identifier
doi:10.2748/tmj/1178228453

Mathematical Reviews number (MathSciNet)
MR0854459

Zentralblatt MATH identifier
0605.49028

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 49F10

Citation

Shibata, Keiichi. Zum Aufbau einfach zusammenhängender Minimalflächen---besonders über ihre Instabilität und Häufung. Tohoku Math. J. (2) 38 (1986), no. 3, 399--416. doi:10.2748/tmj/1178228453. https://projecteuclid.org/euclid.tmj/1178228453


Export citation

References

  • [1] L. V. AHLFORS, Lectures onquasiconformal mappings, Van Nostrand Mathematical Studies No. 10, Princeton-Toronto-New York-London, 1966.
  • [2] R. COURANT, Dirichlet's principle, conformal mapping, and minimal surfaces, Interscienc Publishers, New York, 1950.
  • [3] M. GERSTENHABER AND H. E. RAUCH, On extremal quasiconformal mappings I, Proc. Nat Acad. Sci. USA 40 (1954), 808-812.
  • [4] H. LEWY, On the boundary behavior of minimal surfaces, Proc. Nat. Acad. Sci. US 37 (1951), 103-110.
  • [5] K. SHIBATA, Isolated solutions in Plateau's problem, preprint
  • [6] A. ZYGMUND, Trigonometric series, Vol. 1, Cambridge University Press, London 1968